# SDR HEER20170427207

- Difficulty date: April 27, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N412P
- Make and model: Bell 407
- Aircraft serial: 54135
- Aircraft time: 2,320 hours
- Engine: Allsn 250C47B
- Engine time: 12,436 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWL150466
- Condition: Spalled
- Location: Engine
- Part time: 582 hours
- Component: Turbine, Allsn
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR NR 5 BEARING UPGRADE.  NR 5 BEARING EXHIBITED SPALLING ON OUTER RACE AND INNER RACE.  REPLACED WITH NEW NR 5 BEARING.
